# SDR 99ZZZX2511

- Difficulty date: June 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5129D
- Make and model: Cessna 182A
- Aircraft serial: 51229
- System (JASC): 2421 · AC Generator-Alternator
- Part: Housing
- Condition: Hole Elongated
- Location: Alernator Mount
- Part time: 1,027 hours
- Component: Ford, C6115010102
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOLT HOLE ELONGATED ON DRIVE-END OF FRAME, CESSNA KIT, AK210-54D.  BOLT WAS NOT TIGHTENED ENOUGH AND ALLOWED MOVEMENT OF DRIVE-END FRAME.  ENGINE VIBRATION CAUSED FRAME TO MOVE AND ELONGATE HOLE BY .1250 INCH  PLUS.  DRIVE-END FRAME WAS WORN AWAY WEAKENING FRAME THAT SECURED ALTERNATOR TO MOUNTING BRACKET.
